Actions cycliques libres sur les 3-Q-sphères
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 4, pp. 587-594.
@article{AFST_2001_6_10_4_587_0,
     author = {Blanc, Marie},
     title = {Actions cycliques libres sur les {3-Q-sph\`eres}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {587--594},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 10},
     number = {4},
     year = {2001},
     mrnumber = {1944251},
     zbl = {1024.57017},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2001_6_10_4_587_0/}
}
TY  - JOUR
AU  - Blanc, Marie
TI  - Actions cycliques libres sur les 3-Q-sphères
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2001
SP  - 587
EP  - 594
VL  - 10
IS  - 4
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_2001_6_10_4_587_0/
LA  - fr
ID  - AFST_2001_6_10_4_587_0
ER  - 
%0 Journal Article
%A Blanc, Marie
%T Actions cycliques libres sur les 3-Q-sphères
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2001
%P 587-594
%V 10
%N 4
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%U http://www.numdam.org/item/AFST_2001_6_10_4_587_0/
%G fr
%F AFST_2001_6_10_4_587_0
Blanc, Marie. Actions cycliques libres sur les 3-Q-sphères. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 4, pp. 587-594. http://www.numdam.org/item/AFST_2001_6_10_4_587_0/

[R] Reznikov (A.). - Three-manifolds classfield theory, Selecta Mathematica, New Series vol 3, No 3 361-399 (1997). | MR | Zbl

[AW] Atiyah (M.F.), Wall (C.T.C.). - Cohomology of groups dans Algebraic Number Theory, édité par J.W.S. Cassels, A. Frölich, Academic Press,1967. | MR

[ST] Seifert (H.), Threlfall (W.). - Lehrbuch der Topologie, Teubner, 1934. | JFM | Zbl

[Sp] Spanier (E.H.). - Algebraic Topology, McGraw-Hill, 1966. | MR | Zbl

[C-L] Cooper (D.) and Long (D.D.). - Free actions of finite groups on rational homology 3-spheres, Topology and its applications 101, 143-148 (2000). | MR | Zbl

[K-L-W] Kobayashi (M.), Luft (E.) and Wang (S.). - A finite group acting on a rational homology 3-spheres with 0-dimensional fixed point set must be Z2, Topology 36, No 2, 509-518 (1997). | MR | Zbl